Alert archive / Iowa / Tornado Warnings in 2013
Tornado Warning 27, NWS Des Moines, IA
NWS Des Moines, IA issued this tornado warning at Oct 4, 2013, 8:52 PM CDT for Emmet County, Palo Alto County, Iowa. It was in force for 38 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 4, 2013, 8:52 PM CDT (01:52 UTC)
- Expired
- Oct 4, 2013, 9:30 PM CDT
- In force
- 38 min
- Issued by
- NWS Des Moines, IA
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
Counties Emmet County, IA, Palo Alto County, IA
The radar
The Sioux Falls radar (KFSD), 172 km from the middle of the area, began a volume at 01:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 4, 9:14 PM CDT | HAIL 1 | 2 N Ruthven, IA | SOCIAL MEDIA REPORT FROM PUBLIC |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 4, 6:42 PM CDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 1.9 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 616 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 225 m²/s²
- 0-3 km storm-relative helicity
- 340 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
003
WFUS53 KDMX 050152
TORDMX
IAC063-147-050230-
/O.NEW.KDMX.TO.W.0027.131005T0152Z-131005T0230Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
852 PM CDT FRI OCT 4 2013
THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A
* TORNADO WARNING FOR...
EASTERN EMMET COUNTY IN NORTHWEST IOWA...
NORTHERN PALO ALTO COUNTY IN NORTHWEST IOWA...
* UNTIL 930 PM CDT
* AT 849 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS LOCATED NEAR WEBB...AND MOVING NORTHEAST AT 45 MPH.
HAZARD...TORNADO AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE TO
ROOFS...WINDOWS AND VEHICLES WILL OCCUR. FLYING DEBRIS
WILL BE DEADLY TO PEOPLE AND ANIMALS. TREE DAMAGE IS
LIKELY.
* LOCATIONS IMPACTED INCLUDE...
EMMETSBURG...AYRSHIRE...RUTHVEN...GRAETTINGER...RINGSTED AND
ARMSTRONG.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
HEAVY RAINFALL MAY HIDE THIS TORNADO. DO NOT WAIT TO SEE OR HEAR THE
TORNADO. TAKE COVER NOW.
&&
LAT...LON 4351 9446 4319 9446 4295 9492 4320 9492
TIME...MOT...LOC 0152Z 230DEG 40KT 4300 9503
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
JOHNSON2 follow-up statements
038
WWUS53 KDMX 050210
SVSDMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
910 PM CDT FRI OCT 4 2013
IAC063-147-050230-
/O.CON.KDMX.TO.W.0027.000000T0000Z-131005T0230Z/
PALO ALTO IA-EMMET IA-
910 PM CDT FRI OCT 4 2013
...A TORNADO WARNING REMAINS IN EFFECT FOR EASTERN EMMET AND NORTHERN
PALO ALTO COUNTIES UNTIL 930 PM CDT...
AT 906 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED 11 MILES WEST OF EMMETSBURG...AND MOVING NORTHEAST AT 40
MPH.
HAZARD...TORNADO AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE TO
ROOFS...WINDOWS AND VEHICLES WILL OCCUR. FLYING DEBRIS WILL
BE DEADLY TO PEOPLE AND ANIMALS. TREE DAMAGE IS LIKELY.
LOCATIONS IMPACTED INCLUDE...
EMMETSBURG...GRAETTINGER...RINGSTED AND ARMSTRONG.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
HEAVY RAINFALL MAY HIDE THIS TORNADO. DO NOT WAIT TO SEE OR HEAR THE
TORNADO. TAKE COVER NOW.
&&
LAT...LON 4351 9446 4319 9446 4295 9492 4320 9492
TIME...MOT...LOC 0210Z 235DEG 38KT 4310 9484
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
JOHNSON975 WWUS53 KDMX 050227 SVSDMX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 927 PM CDT FRI OCT 4 2013 IAC063-147-050237- /O.EXP.KDMX.TO.W.0027.000000T0000Z-131005T0230Z/ PALO ALTO IA-EMMET IA- 927 PM CDT FRI OCT 4 2013 ...THE TORNADO WARNING FOR EASTERN EMMET AND NORTHERN PALO ALTO COUNTIES WILL EXPIRE AT 930 PM CDT... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT. LAT...LON 4351 9446 4319 9446 4295 9492 4320 9492 TIME...MOT...LOC 0227Z 235DEG 38KT 4320 9464 $$ JOHNSON
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this tornado warning went out at Oct 4, 6:38 PM CDT, 2 hours 14 minutes earlier.
Area forecast discussion, Oct 4, 6:38 PM CDT, 2 hours 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DES MOINES IA 638 PM CDT FRI OCT 4 2013 .SHORT TERM.../TONIGHT/... ISSUED AT 330 PM CDT FRI OCT 4 2013 FORECAST CONCERN REMAINS SEVERE THUNDERSTORM CHANCES THROUGH THE OVERNIGHT HOURS. SUBJECTIVE SURFACE ANALYSIS INDICATES SURFACE LOW PRESSURE LOCATED IN CENTRAL NEBRASKA WITH COLD FRONT ACROSS CENTRAL KANSAS AND WARM FRONT INTO NORTHERN IOWA. ADDITIONAL...WEAK BOUNDARY ACROSS SOUTHERN IOWA FROM PREVIOUS NIGHTS CONVECTION. ANTICIPATE SYSTEM DEVELOPMENT TO FOLLOW CLOSELY WITH HIGH RES MODEL SOLUTIONS...WITH DEVELOPMENT IN EASTERN NEBRASKA ALONG CONVERGENCE ZONE NEAR 00Z...BEFORE PUSHING QUICKLY EASTWARD INTO IOWA. STORM MOTION VECTORS AROUND 40KTS INDICATE A VERY QUICK PUSH EASTWARD...WITH A LIMITED WINDOW FOR STORMS EARLY IN THE PERIOD. SEVERE THUNDERSTORMS REMAIN POSSIBLE WITH CAPE VALUES 2000-3000 J/KG...DECREASING TO AROUND 1000 J/KG OVERNIGHT. IN ADDITION...PLENTY OF SHEAR FOR STORMS...ESPECIALLY NEAR SURFACE LOW. HOWEVER...LOW LEVEL SHEAR DECREASES AFTER 00Z...WITH LARGE HAIL AND DAMAGING WINDS THE MAIN THREATS LATER IN PERIOD. PWAT VALUES REMAIN HIGH...THOUGH GIVEN QUICK STORM MOTIONS...ONLY EXPECT TO SEE LOCALLY HEAVY RAIN WITH STORMS. .LONG TERM.../SATURDAY THROUGH FRIDAY/... ISSUED AT 330 PM CDT FRI OCT 4 2013 ANY SIGNIFICANT WEATHER WILL HAVE ENDED BY THE BEGINNING OF THE PERIOD...BUT STILL SOME SENSIBLE WEATHER TO DEAL WITH OVER THE WEEKEND. LOBE OF MAINLY MID LEVEL FORCING WILL EXTEND FROM THE SRN PLAINS THROUGH IA AND MN SAT. THIS WILL BE MAINLY ABOVE 3KM AND MOISTURE STARVED SO DO NOT SEE MUCH IN THE WAY OF PRECIP DURING THE DAY OUTSIDE OF SOMETHING LINGERING EAST. COULD BE SOME RUMBLES OF THUNDER DUE TO WEAKER ELEVATED INSTABILITY...BUT NOTHING SEVERE AS FRONTAL BOUNDARY WILL HAVE PUSHED MLCAPE AXIS EAST OUT OF FORECAST AREA. EXPECT ONLY MINOR REBOUND SAT WITH HIGHS DOWN INTO THE M50S TO M60S. UPPER SYSTEM IS EXPECTED TO SAG NW-SE ACROSS IA SAT NIGHT THROUGH SUN EVENING HOWEVER WITH INCREASED MOISTURE BUT ONLY NEUTRAL TO AT TIMES MODERATE FORCING. HAVE INCREASED POPS SOMEWHAT FOR A HIGHER POP BUT STILL LOW QPF ENVIRONMENT. TEMPS WILL BE COOL AND WELL BELOW NORMAL...ONLY REACHING THE LOW TO MID 50S. THIS WOULD NOT BE TOO FAR ABOVE NORMAL LOWS AND EASILY THE COOLEST TEMPERATURES OF THE FALL THUS FAR. TRANQUIL WEATHER AND MODERATING TEMPERATURES ARE THEN ANTICIPATED THROUGH MUCH OF THE FORECAST INTO NEXT WEEK. THE UPPER LEVEL RIDGE WILL PASS THROUGH THE MO RIVER VALLEY FOLLOWED BY ANOTHER WRN CONUS TROUGH BEING ESTABLISHED. IA WILL BE IN RELATIVELY DRY SW UPPER FLOW HOWEVER WITH A RETURN TO MILD TEMPERATURES. THE NEXT CHANCE OF PRECIP WILL HOLD OFF UNTIL FRI...AND THAT WOULD ONLY BE WESTERN PORTIONS IF THE FASTER GFS VERIFIES. ONLY SLIGHT CHANCES FOR NOW. && .AVIATION...05/00Z ISSUED AT 631 PM CDT FRI OCT 4 2013 SQUALL LINE EXTENDING SOUTH FROM LOW OVER NERN NEBRASKA WILL PUSH THROUGH THE TAF SITES BY SHORTLY AFTER MIDNIGHT LOCAL. BEHIND THE LINE DRIER AIR WILL PUSH IN AND EXPECT VFR CONDITIONS FOR THE MOST PART THROUGH THE REST OF THE TAF PERIOD AS WINDS SWING AROUND TO THE SOUTHWEST. && .DMX WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...AWB LONG TERM...SMALL AVIATION...MS OCT 13
Hazardous weather outlook, Oct 4, 12:09 PM CDT, 8 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DES MOINES IA 1209 PM CDT FRI OCT 4 2013 IAZ015-023-024-033>036-044>048-057>061-070>074-081>084-092>095- 051100- PALO ALTO-POCAHONTAS-HUMBOLDT-SAC-CALHOUN-WEBSTER-HAMILTON-CRAWFORD- CARROLL-GREENE-BOONE-STORY-AUDUBON-GUTHRIE-DALLAS-POLK-JASPER-CASS- ADAIR-MADISON-WARREN-MARION-ADAMS-UNION-CLARKE-LUCAS-TAYLOR-RINGGOLD- DECATUR-WAYNE- 1209 PM CDT FRI OCT 4 2013 ...TORNADOES POSSIBLE BY LATE AFTERNOON AND EARLY THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND WESTERN IOWA. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A MODERATE RISK FOR SEVERE WEATHER LATE THIS AFTERNOON THROUGH THE EVENING. ISOLATED THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON WITH QUARTER SIZED HAIL AND 60 MPH WINDS POSSIBLE. MORE SIGNIFICANT SEVERE STORMS ARE THEN POSSIBLE LATER TODAY DURING THE MODERATE RISK TIME FRAME. VERY LARGE HAIL...GOLF BALL SIZED OR LARGER...70 MPH WINDS AND TORNADOES ARE ALL POSSIBLE. A STRONG TORNADO MAY OCCUR. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY LATER THIS AFTERNOON AND INTO THE EVENING HOURS. IAZ004>007-016-017-025>028-037>039-049-050-062-075-085-086-096-097- 051100- EMMET-KOSSUTH-WINNEBAGO-WORTH-HANCOCK-CERRO GORDO-WRIGHT-FRANKLIN- BUTLER-BREMER-HARDIN-GRUNDY-BLACK HAWK-MARSHALL-TAMA-POWESHIEK- MAHASKA-MONROE-WAPELLO-APPANOOSE-DAVIS- 1209 PM CDT FRI OCT 4 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND EASTERN IOWA. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE THROUGH MID AFTERNOON TODAY WITH QUARTER SIZED HAIL AND 60 MPH WINDS. A GREATER RISK FOR SEVERE WEATHER IS EXPECTED AFTER 5 PM THROUGH MIDNIGHT AS A LINE OF STORMS DEVELOPS OVER WESTERN IOWA AND RACES EAST THROUGH THE EVENING. HALF DOLLAR SIZED HAIL...65 MPH WINDS AND AN ISOLATED TORNADO OR TWO MAY OCCUR WITH THIS ACTIVITY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A FEW THUNDERSTORMS ARE POSSIBLE OVER EASTERN IOWA SATURDAY MORNING...BUT SEVERE WEATHER IS NOT ANTICIPATED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE POSSIBLE THIS AFTERNOON...BUT LIKELY FOR A PERIOD THIS EVENING. SMALL
In the hours before
Local storm report, Oct 4, 6:46 PM CDT, 2 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
646 PM CDT FRI OCT 4 2013
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0642 PM HAIL MASON CITY 43.15N 93.20W
10/04/2013 E1.00 INCH CERRO GORDO IA BROADCAST MEDIA
NICKEL TO QUARTER SIZED HAIL. REPORTED BY
KIMT-TV.
&&
NWS DES MOINES IA
IRIS SYSTEMLocal storm report, Oct 4, 6:50 PM CDT, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
650 PM CDT FRI OCT 04 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0642 PM HAIL SW MASON CITY 43.15N 93.20W
10/04/2013 E1.00 INCH CERRO GORDO IA BROADCAST MEDIA
NICKEL TO QUARTER SIZED HAIL. REPORTED BY KIMT-TV.
&&
ZOGGLocal storm report, Oct 4, 6:51 PM CDT, 2 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
651 PM CDT FRI OCT 04 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0640 PM HAIL SW MASON CITY 43.15N 93.20W
10/04/2013 E1.00 INCH CERRO GORDO IA TRAINED SPOTTER
DIME TO QUARTER SIZED HAIL.
&&
ZOGGSpecial weather statement, Oct 4, 7:23 PM CDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 723 PM CDT FRI OCT 4 2013 IAZ004-005-015-023-024-033-034-050330- EMMET-KOSSUTH-PALO ALTO-POCAHONTAS-HUMBOLDT-SAC-CALHOUN- INCLUDING THE CITIES OF...ESTHERVILLE...ALGONA...EMMETSBURG... POCAHONTAS...HUMBOLDT...SAC CITY...ROCKWELL CITY 723 PM CDT FRI OCT 4 2013 ...SEVERE THUNDERSTORMS OVER NORTHWEST IOWA APPROACHING THE AREA... AN AREA OF SEVERE THUNDERSTORMS CONTINUES OVER NORTHWEST IOWA. SOME OF THE STORMS HAVE BEEN PRODUCING PERSISTENT TORNADOES AS WELL AS LARGE DAMAGING HAIL. THE STORMS ARE EXPECTED TO AFFECT THE REGION OVER THE NEXT FEW HOURS WITH A CONTINUED POTENTIAL FOR SOME TORNADOES. PERSONS IN THIS AREA SHOULD BE REMAIN ALERT TO VERY RAPIDLY CHANGING WEATHER CONDITIONS AND BE PREPARED TO SEEK SHELTER QUICKLY IF A WARNING IS ISSUED FOR YOUR LOCATION. A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT FOR ALL OF NORTHWEST IOWA. REV
Special weather statement, Oct 4, 7:35 PM CDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 735 PM CDT FRI OCT 4 2013 IAZ057-058-070-071-081-082-092-093-050245- AUDUBON-GUTHRIE-CASS-ADAIR-ADAMS-UNION-TAYLOR-RINGGOLD- INCLUDING THE CITIES OF...AUDUBON...GUTHRIE CENTER...ATLANTIC... GREENFIELD...CORNING...CRESTON...BEDFORD...MOUNT AYR 735 PM CDT FRI OCT 4 2013 ...STRONG THUNDERSTORMS DEVELOPING OVER SOUTHWEST IOWA... SCATTERED STRONG THUNDERSTORMS ARE MOVING NORTHEAST TOWARD THE AREA. SEVERE WEATHER WILL BE POSSIBLE WITH THESE STORMS IN THE NEXT FEW HOURS. PERSONS IN THE REGION SHOULD BE REMAIN ALERT TO THE POSSIBILITY OF SEVERE WEATHER THIS EVENING. A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT. REV
Special weather statement, Oct 4, 7:55 PM CDT, 57 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 755 PM CDT FRI OCT 4 2013 IAZ017-026-050130- CERRO GORDO-FRANKLIN- 755 PM CDT FRI OCT 4 2013 ...THUNDERSTORMS WITH HEAVY RAIN AND HAIL MOVING THROUGH THE AREA... AT 752 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER NORTH CENTRAL FRANKLIN COUNTY...MOVING NORTHEAST AT 30 MPH. PENNY SIZE HAIL...WINDS GREATER THAN 30 MPH...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM. AN UPGRADE TO WARNING MAY BE NEEDED IF THE STORM INTENSIFIES FURTHER. LOCATIONS IMPACTED INCLUDE... SHEFFIELD... ROCKWELL... DOUGHERTY... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
The office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 4, 7:57 PM CDT | Severe Thunderstorm Warning | DMX | Butler, Cerro Gordo, Franklin | 48 min |
| Oct 4, 8:01 PM CDT | Severe Thunderstorm Warning | DMX | Cass | 59 min |
| Oct 4, 8:07 PM CDT | Severe Thunderstorm Warning | DMX | Audubon, Carroll | 38 min |
| Oct 4, 8:43 PM CDT | Severe Thunderstorm Warning | DMX | Emmet, Palo Alto, Pocahontas | 62 min |
| Oct 4, 9:34 PM CDT | Severe Thunderstorm Warning | DMX | Emmet, Kossuth, Palo Alto | 41 min |
Nearby
Tornado Warnings in Iowa, 2013Every tornado warning in 2013Tornadoes in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.